T Nation

Gyno & Bloat Forcing Me to Quit


#1

So I’m in week 4 of my first cycle (600mg test e a week)

It was all going fairly smooth until the last week, I got some terrible water retention, my whole body is bloated like crazy and my nipples are starting to burn and get very sensitive (no lumps) I started to run arimidex 2 days ago. I start with 1mg and then was going to take .5mg eod. But my nipples are still burning a lot. I’ve read a lot and it seems that the best way to reverse the bloat and Gyno is just to stop the cycle?

I’m disheartened obviously but I’d rather stop now and live with out Gyno then carry on pushing my luck and develop full blown Gyno.

So I take it that I should still run pct yes? And carry on taking adex until I run pct?

I guess that this is why you run a tame begginers cycle (test only) to see how you react to AAS and I guess that the Estrogen sides are a bit too much for me.

Advice appreciated
Thanks


#2

You need to start taking Nolvadex immediately - 20mg per day. This will bind to receptors and hopefully stop the gyno developing any further. If you don’t already have some in your possession then stop whatever you are doing and go and get some now.

Continue taking the arimidex too @ 0.5mg EOD.

once the above is sorted you could either start PCT or continue with your cycle. If gyno has not developed yet you might be able to come out of this OK.

If you continue then run the arimidex throughout and the nolva for at least two weeks from now. When you PCT run the nolva for 6 weeks 20/20/20/20/10/10 eod or similar. Also taper adex into PCT.

If you want to stop now then immediately start PCT as above with the adex 0.5mg eod. First few weeks test will still be in your system so PCT will not be helping your recovery but you need to get on the nolva for the gyno.

If available to you then i strongly recommend bloodwork after PCT to check hormones are balanced.

Hope this helps


#3

Video on this from a few days ago buy a great TRT doc that also works with a lot of the high level olympia competitors.


#4

The estrogen sides are too much for you because you haven’t controlled them. You weren’t taking an AI at all until about 2 days ago.

This will pass, but letrozole is probably the best thing for you to reverse a flair up like what you’re experiencing, but honestly you’ll probably be fine after letting the adex do it’s job for a couple more days. Keep taking 1MG EOD until sides go away then adjust from there. Up to you on whether or not you want to quit the cycle now, but you have a couple days to decide before your next pin to see if the adex is helping.

If you don’t have any letro, you could also use some clomid or nolva right now to help sides go away faster. I’m assuming you have one of these on hand already for PCT. Note they will NOT reverse gyno but they can help prevent it from progressing while your estrogen is still high…

If you do quit, yes you still need a PCT, and should keep running adex, tapering down until you start.


#5

No.

This is why people like me ALWAYS say run an AI from DAY 1. Some people are over-responders to AI’s like Arimidex, but it’s not particularly common. I’m of the opinion that it’s better to find out early if you’re an over-responder, and end up with low E, than assume you’ll be fine without an AI and end up with the symptoms you have. Low E is so much easier to fix than high E.


#6

it takes like a week for arimidex (and letro takes longer) to build up to stable blood levels in the body, and that’s with 1 mg every day. you can quit your cycle, or you can be patient and wait for the a-dex to work.

attached is a link below for further reading:


#7

So here’s an update for everyone.

First of all I made a completely stupid and idiotic move and started my cycle with no AI on hand or pct on hand. I was planning on getting pct at a later date and I just had it in my head that I wouldn’t need an AI. VERY STUPID I KNOW!!

So I got hold of some Arimidex last Sunday (same day that my nipples starting burning/getting sore etc. I’ve been taking 1mgEOD since. On Tuesday my nipples were on fire all day and I started to get really worried. I was suppose to jab on Wednesday but I wound my self up so much that I got to the point where I was ready to quit my cycle. However I woke up thursday morning and decided I was over reacting and jabbed then. The nipples are a lot better now, they are still sensitive and tingly but it’s definitely getting better. I have no signs of lumps or anything starting and from reading about I’ve heard people say that tingly and sensitive nipples are sometimes just part of of it all and that it might not necessarily lead to Gyno any way. Your thoughts on that please?

I’m still bloated and I’m still trying to get my hands on some nolva for pct (not very easy in the southwest of England) but I know the Arimidex should have settled in my blood by early next week and I’m sure that it will all start to work it’s self out when that kicks in.

A quick question is 600mg Test E a week too much for a first cycle?

Age 27
Height 5’7"
Weight 78KG


#8

don’t they have internet there?


#9

No. Not at all.

The reason why we don’t recommend it is because, as you’ve experienced for yourself, noobs tend to fuck up due to not knowing or ignorantly/knowingly discounting the potential severity of side effects.

The latter is something I attribute to the YOLO gene present in some individuals.


#10

don’t they have internet there?
[/quote]

I genuinely wasn’t aware that you can buy nolva on the net?


#11

You can get research chemicals or go to online pharmacies(hint: products are from India).

That’s the most I can tell you as we cannot discuss sources here. Good luck.


#12

Appreciate the help man!


#13

I buy all my shit from online UK sources. Seek and ye shall find


#16

Thanks man. I found a place that I’m pretty sure was legit. Just awaiting order to arrive now.